# SDR UPS97822250

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Part number: 56119433N
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, TEE CHORD CRACKED AT STA 70 FROM LONGERON 28R TO 30R.  CUT OUT DAMAGE, FABRICATED REPAIR DOUBLERS AND ANGLE AND INSTALLED IAW SRM 53-2-5 FIG 8C-2, 51-1-20, 51-1-21, AND 51-3-0.
